Top answers from doctors based on your search:
Disclaimer

can a tetanus shot make you feel sick

A 54-year-old member asked:
Dr. Shah Chowdhury
41 years experience Pediatrics
Not really... !: Any vaccination can give rise to mild fever, malaise, local tenderness or redness. This is because of activation of immune system in response to the v ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 52-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Td: Most people don’t have problems with the Td Vaccine (Adult Tetanus & Dipehteria). According to the CDC - 8 in 10 people have pain at injection si ... Read More
A 31-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Usually: Minor illness will not interfere with the success of a vaccine at turning on antibody production.If your illness leaves you on bed rest in a borderlin ... Read More
1
1 thank
A 70-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Confusing question: Most reactions to a tetanus shot will occur within 24 hours and can be similar to any major allergic response.Your brief lists you with depression and ... Read More
A 45-year-old female asked:
Dr. Sara Gonzalez
12 years experience Pediatrics
Yes: It is normal to get a "booster" tetanus shot every 5-10 years. This helps maintain your immunity. Some tetanus vaccines also have pertussis vaccine, a ... Read More
1
1 comment
2
2 thanks
A 46-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
The site of the shot: ; surrounding area may be sore for 3 to 4 days but I am not familiar with axillary (arm pit) pain.
A 52-year-old member asked:
Dr. Robin Larabee
25 years experience Pediatrics
Not long: The soreness should go away after a couple of days. If it has been more than 7 to 10 days, call your doctor to check it.
11
11 thanks
A 47-year-old member asked:
Dr. Ray Holt
Dr. Ray Holt answered
27 years experience Family Medicine
Typically 3-4 days: Use some tylenol (acetaminophen). It will help.
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Usually: Usually the majority of discomfort from a tetanus vaccination resolves within 3 to 4 days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month